# SDR ASOA201611111263

- Difficulty date: November 11, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 26,576 hours, 25,147 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3200569
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND FRAME BS 349 CORRODED BETWEEN STRINGERS 26 & 27L. BLENDED CORRODED AREA AND REMAINING THICKNESS FOUND TO BE OUT OF SRM LIMITS. COMPLIED WITH EA 45-2016-183 AND ECTC EA 45-2016-183.
